Viewing 1 post (of 1 total)
  • Author
    Posts
  • #37307
    Anonymous
    Inactive

    For anyone out there who wants to listen or read this rambling yet somewhat organized (into bullet format) mess, I am on day 4.

    I feel absolutely horrible. Pretty much the only thing that’s fine is that I look really, really good. I literally look ten years younger. My complexion is soft and I have even lost weight. The weight loss probably has to due with the fact that I am NEVER hungry and it is worrying me. So here are my symptoms:

    -I am on the most HORRIBLE sleep cycle ever. I am a working professional with a 9 to 6 (or 7) type schedule. When I get home from work, I have the worst migraine known to man and I have to sleep. So I nap from when I get home from work until around 11PM, and then I wake up hungry. I eat and then go to bed around 2AM and wake up at 8AM. I feel horribly tired all day at work and I can’t break the cycle. Did anyone else have this problem? Anyone have the need for constant naps?

    -Food has no taste.

    -I am craving martinis so bad (the olive and just the whole thing…my mouth was watering at work thinking of it and I even thought of going to a bar after work WHICH i have never done by myself!), and I am a wine drinker! It’s so weird.

    -My whole body feels like one massive bruise! It’s like someone took a hammer and hit every single piece of my physical existence. Climbing a flight of stairs feels like climbing Everest.

    -Crankier than hell. Outbursts at work. Moaning in my office and huffing and puffing over small, easy tasks. A coworker told me to “stop whining”. :headbange

    -Stomach aches all the time.

    -Taking a closer notice at the mediocrity of society which would normally go unnoticed and getting REALLY pissed off at people I don’t even know.

    -Severe road rage. Get out of my way! Or else! :c004:

    -Hermit crab/anti-social behavior.

    I can’t even type anymore because I’m too tired. I hope I get some responses or some type of support.

    PS – I also take anti-depressants, so I am not sure if they are having some sort of interaction with my withdrawal as well. I take Wellbutrin and Celexa generics (small doses). Also, sometimes I take Klonopin generic if the Wellbutrin winds me up too much and makes my hands shake.

    So maybe the meds + withdrawal are just really not liking eachother right now.

    Thanks for listening. Ciao.

Viewing 1 post (of 1 total)
  • You must be logged in to reply to this topic.